Benzydamine hydrochloride is a non-steroidal anti-inflammatory drug with analgesic and antipyretic effects. In those who use medicines containing this agent at high doses (500-3000 mg), some adverse effects such as hallucinosis, stimulant effects in the central nervous system, paranoia, and convulsions can be seen. The drug is vulnerable to abuse because of the stimulant effects on the central nervous system. In this paper, we present a young male patient with symptoms of psychosis due to benzydamine hydrochloride abuse. He was admitted to the psychiatry outpatient clinic with visual hallucinations, fear, and insomnia. His symptoms started after taking 10 tablets of benzydamine hydrochloride (500 mg) 6 months ago, which continued for 1-2 days and spontaneously resolved. The patient used high doses of the drug 3-4 times over a period of 3 months. Although his last drug intake was 3 months ago, his symptoms continued at the time of admission to the clinic. A neurologic examination and detailed laboratory tests of the patient revealed no evidence of a cause for psychotic symptoms. The patient was scheduled to undergo oral antipsychotic therapy. Although similar cases have been reported in the literature, this is the only case in which psychosis was still present despite discontinuation of the drug. Our aim was to contribute to the literature on the use of BH in causing chronic psychosis and to draw attention to the growing number of BH abuse cases.